The Optimal Linear Income Tax Revisited


Hellwig, Martin



URL: http://ub-madoc.bib.uni-mannheim.de/18954
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Journal of Public Economics
Page range: 163-179
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item